American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03B47) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] N. Galatos and J. G. Raftery. Idempotent residuated structures: Some category equivalences and their applications. Trans. Amer. Math. Soc. 367 (2015) 3189-3223.
Abstract, references, and article information   
View Article: PDF

[2] Nikolaos Galatos and Peter Jipsen. Residuated frames with applications to decidability. Trans. Amer. Math. Soc. 365 (2013) 1219-1249.
Abstract, references, and article information   
View Article: PDF

[3] J. G. Raftery. Representable idempotent commutative residuated lattices. Trans. Amer. Math. Soc. 359 (2007) 4405-4427. MR 2309191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. J. Blok and C. J. van Alten. On the finite embeddability property for residuated ordered groupoids. Trans. Amer. Math. Soc. 357 (2005) 4141-4157. MR 2159703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia